Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Aug 24, 2010, 4:21 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2010, 4:21 AM MDT (10:21 UTC)
- Expired
- Aug 24, 2010, 1:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
347 WWUS75 KABQ 241021 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 AM MDT TUE AUG 24 2010 ...GUSTY CANYON WINDS EXPECTED THROUGH THE EARLY AFTERNOON OVER THE MIDDLE TO LOWER RIO GRANDE VALLEY OF NEW MEXICO... .A STRONG AND UNSEASONABLE COLD FRONT WILL CONTINUE TO ADVANCE WESTWARD OVER NEW MEXICO TODAY. AS THIS COOLER AIR MASS SPILLS THROUGH GAPS AND CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN...GUSTY WINDS WILL DEVELOP ALONG AND EAST OF INTERSTATE 25. AREAS THAT WILL EXPERIENCE THE STRONGEST WINDS WILL INCLUDE LOCATIONS IMMEDIATELY DOWNWIND OF CANYONS...INCLUDING PORTIONS OF EASTERN ALBUQUERQUE. WINDS ARE EXPECTED TO PEAK A COUPLE HOURS AFTER SUNRISE...AND WILL DECREASE IN SPEED BY EARLY AFTERNOON. NMZ519-520-241900- /O.NEW.KABQ.WI.Y.0033.100824T1021Z-100824T1900Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- 421 AM MDT TUE AUG 24 2010 ...WIND ADVISORY IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON. * LOCATION...IMPACTED AREAS INCLUDE THE MIDDLE TO LOWER RIO GRANDE VALLEY OF NEW MEXICO WITH STRONGEST WINDS EXPECTED ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR. * WINDS...SUSTAINED EAST WINDS OF 25 TO 35 MPH WILL BE COMMON WITH GUSTS AS HIGH AS 50 MPH. * TIMING...WINDS ARE EXPECTED TO PEAK BETWEEN 8 AND 10 AM MDT...AND WILL REMAIN GUSTY THROUGH THE EARLY AFTERNOON BEFORE SPEEDS GRADUALLY DECREASE. * VISIBILITY...WIDESPREAD REDUCTIONS TO VISIBILITY ARE NOT EXPECTED DUE TO RECENT RAINFALL. * LOCAL IMPACTS...SMALL OR LOOSE OBJECTS SUCH AS PATIO FURNITURE AND TRASH CANS MAY BE TOPPLED OVER DUE TO THE STRONG WINDS. IN ADDITION...SOME STRONG CROSS WINDS WILL BE NOTICED ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52/01
1 follow-up statement
644 WWUS75 KABQ 241849 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1249 PM MDT TUE AUG 24 2010 NMZ519-520-242000- /O.EXP.KABQ.WI.Y.0033.000000T0000Z-100824T1900Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- 1249 PM MDT TUE AUG 24 2010 ...WIND ADVISORY WILL EXPIRE AT 1 PM MDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 1 PM MDT THIS AFTERNOON. THE THREAT FOR WIDESPREAD STRONG WINDS HAVE DIMINISHED OVER THE REGION. HOWEVER...CANYON WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING HOURS. PERSONS TRAVELLING ALONG INTERSTATE 25 FROM ALBUQUERQUE TO SOCORRO CAN STILL EXPECT OCCASIONAL STRONG GUSTY CROSS WINDS. $$ DPORTER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Aug 24, 3:13 AM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 24, 3:13 AM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 AM MDT TUE AUG 24 2010 .DISCUSSION...SIGNIFICANT CHANGES ARE UNFOLDING OVER NORTHERN AND CENTRAL NEW MEXICO TODAY AS AN UNSEASONABLY STRONG COLD FRONT SWEEPS ACROSS THE FORECAST AREA. STRONG SURFACE GRADIENT IS WORKING INTO NORTHERN AND EASTERN PORTIONS OF THE STATE WITH THE FRONT RAPIDLY APPROACHING CENTRAL VALLEYS AS OF THIS WRITING. CONVECTION HAS BEGUN TO WANE SOME IN THE EAST...BUT WILL LIKELY RAMP UP SOME AS UPSLOPE CONTINUES TO BECOMES A FACTOR OVER THE CENTRAL MOUNTAIN CHAIN. THE TREND OF INCREASED CONVECTION NEAR THE FRONTAL BOUNDARY IS ALSO EXPECTED WHERE INSTABILITY WILL BEGIN TO ACT UPON THE PRE-FRONTAL ENVIRONMENT. STILL EXPECTING A STRONG GAP/CANYON WIND TO SPILL INTO THE RIO GRANDE VALLEY EARLY THIS MORNING...AND HAVE OPTED TO HOIST A WIND ADVISORY FOR THE ALBUQUERQUE METRO AND LOWER RIO GRANDE ZONES TO ACCOUNT FOR THIS. THINGS WILL BE BREEZY TO WINDY IN THE SANTA FE AREA AS WELL...BUT SPEEDS SHOULD STAY BELOW ADVISORY CRITERIA. BY EARLY AFTERNOON SOME MIXING SHOULD PULL SPEEDS DOWN SOME...SO WILL ALLOW ADVISORY TO ONLY RUN UNTIL 1 PM MDT. TEMPERATURES ARE ALSO GOING TO BE A CHALLENGE FOR TODAY/S HIGHS AND AGAIN FOR THE NEXT COUPLE OF NIGHTS GIVEN THE PRONOUNCED COLD AIR ADVECTION AND DRY BOUNDARY LAYER CONDITIONS THAT WILL WORK IN. GUIDANCE NUMBERS HAVE COME IN MUCH WARMER FOR TODAY...BUT MANY LOCALES STILL LOOK TO BE 5 TO 10 DEGREES COOLER THAN NORMAL..OR ABOUT 15 TO NEAR 25 DEGREES COOLER THAN MONDAY/S HIGHS IN SOME LOCALES. OTHERWISE THE OTHER MAIN FOCUS FOR TODAY WILL BE WATCHING THE PROGRESSION OF BEST FORCING FOR PRECIPITATION DEVELOPMENT AS THE BOUNDARY PLUNGES SOUTH AND WEST. WILL KEEP FLASH FLOOD WATCH GOING...WITH FAIRLY HIGH CONFIDENCE THAT THE WEST CENTRAL TO SOUTHWESTERN MOUNTAINS WILL SEE SOME SLOW AND EFFICIENT RAIN PRODUCING STORMS THROUGH THIS EVENING. CONFIDENCE IS LESS UP IN THE NORTHWESTERN PLATEAU AND THE CHUSKA MOUNTAIN AREA WHERE PWATS ARE EXPECTED TO BE MUCH LOWER...AND UPSLOPE COMPONENTS MAY NOT BE AS FAVORABLE AMONG OTHER LACKING INGREDIENTS...BUT WILL CONTINUE WITH THE WATCH THERE JUST TO BE ON THE SAFE SIDE. THINGS RAPIDLY DRY OUT AND STABILIZE BEHIND THE FRONT...SO THIS SHOULD REALLY PUT A LIMIT ON HOW MUCH...IF ANY...CONVECTION CAN GET GOING WEDNESDAY AND INTO THURSDAY. SOME INSTABILITY DOES APPEAR TO WORK INTO THE WESTERN AND NORTHERN MOUNTAINS...BUT DRY MID LEVELS WOULD REALLY CHOKE THE EFFICIENCY OF THESE STORMS AND WOULD KEEP THINGS RATHER ANEMIC. SOME MOISTURE MAY BEGIN TO WORK ITS WAY NORTHWARD ON FRIDAY...MAKING SLIGHTLY BETTER COVERAGE OF STORMS OVER THE WESTERN TWO THIRDS OF THE STATE. THE REAL UPTICK IN MOISTURE IS EXPECTED TO TRANSPIRE THIS WEEKEND AND INTO THE FIRST PART OF NEXT WEEK AS A THIN PLUME OF SUBTROPICAL MOISTURE IS ACCELERATED BETWEEN A DEEPENING TROUGH OVER THE WESTERN U.S. AND THE SHIFTING UPPER HIGH TO THE EAST. 52 && .AVIATION...A STRONG BACKDOOR COLD FRONT MOVING THROUGH THE STATE THIS MORNING THROUGH THIS EVENING WILL GENERATE MODERATE TO STRONG LOW TO MIDDLE LEVEL WINDS. THESE WINDS HAVE THE POTENTIAL FOR GENERATING LOW LEVEL WIND SHEAR..AS WELL AS MODERATE OR GREATER TURBULENCE AT FL100 TO FL450. AVIATORS SHOULD BE CAUTIOUS IN AND AROUND THE SOUTHERN SANGRE DE CRISTO...SANDIA...MANZANO AND SACRAMENTO MOUNTAINS... ESPECIALLY NEAR AND WEST OF THE RIDGELINES WHERE EAST TO NORTHEAST WINDS TO 40 KNOTS OR GREATER WILL FLOW OVER THE RIDGES AND THROUGH THE MOUNTAIN GAPS AND CAN PRODUCE ESPECIALLY DANGEROUS ROTATING EDDIES. IN ADDITION TO ABQ AND AEG...TERMINALS AT SKX...SAF...GNT AND CARRIZOZO MUNI WILL ALSO EXPERIENCE SIGNIFICANT E OR SE WINDS ON TODAY AS THE FRONT GRADUALLY PUSHES ACROSS THE AZ BORDER. AVIATORS SHOULD ALSO EXPECT MOUNTAIN OBSCURATIONS AND PERIODIC MVFR CONDITIONS...ACROSS THE NORTHEASTERN PLAINS AND EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THIS MORNING..THESE CONCERNS SHIFT TO THE WESTERN MOUNTAINS AND SOUTHEAST PLAINS THIS AFTERNOON...DUE TO MULTI-LAYER CLOUD DECKS AND LOWERED CEILINGS AND VISIBILITIES IN PATCHY MORNING FOG...SHOWERS AND OCCASIONAL THUNDERSTORMS AS THE FRONT MOVES SOUTH AND WEST THROUGH THE STATE. TERMINALS FROM I-40 NORTH SHOULD SEE IMPROVING CONDITIONS BY LATE AFTERNOON/EARLY EVENING. ON WEDNESDAY EXPECT HAZARDS TO AVIATION LIMITED TO LIGHT TO MODERATE TURBULENCE ABOVE THE SACRAMENTO/GILA MOUNTAINS...AS WELL AS OCCASIONAL MOUNTAIN OBSCURATIONS WEDNESDAY MORNING. CONDITIONS IMPROVE ACROSS THESE AREAS ON WEDNESDAY AFTERNOON. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER...THE BACK DOOR COLD FRONT WILL PUSH INTO THE RIO GRANDE VALLEY WITH AN EAST WIND BELOW CANYONS OPENING INTO THE VALLEY FROM THE EAST BEGINNING AROUND DAYBREAK TODAY AND PERSISTING THROUGH THIS EVENING. WIND SPEEDS TO PEAK TUESDAY MID- MORNING TO AROUND NOON WHEN GUSTS WILL APPROACH 45 MPH BELOW CANYONS IN THE ABQ AREA. N AND NE WINDS WILL ALSO GUST IN THE 30 TO 45 MPH RANGE ON THE EASTERN PLAINS TODAY. THE FOCUS FOR SHOWERS AND THUNDERSTORMS TODAY WILL SHIFT TO THE WESTERN MOUNTAINS AND NORTHWEST PLATEAU AS THE FRONT GRADUALLY PUSHES WESTWARD AND SOUTHWESTWARD ACROSS THE ARIZONA BORDER. THE POTENTIAL EXISTS FOR FLASH FLOODING TO DEVELOP ACROSS THE WEST THIS AFTERNOON AND EVENING. HIGH TEMPERATURES TODAY WILL DROP 5 TO 10 DEGREES BELOW READINGS FROM YESTERDAY IN CENTRAL AREAS...AND AS MUCH AS 25 DEGREES LOWER ACROSS THE PLAINS. THE 500 MB HIGH PRESSURE CENTER WILL SHIFT WEST TO SOUTHERN NEVADA TODAY THEN MIGRATE GRADUALLY EASTWARD ACROSS COLORADO THROUGH MID WEEK BEFORE RE-ESTABLISHING A CENTER OVER THE MIDDLE MISSISSIPPI RIVER VALLEY FRIDAY AND MIDDLE OHIO RIVER VALLEY ON SATURDAY. A DRY NE FLOW ALOFT WILL WRAP AROUND THE EASTERN PERIPHERY OF THE HIGH TOMORROW AND THURSDAY DROPPING MIN RH INTO THE 20S IN MANY AREAS. THIS PATTERN WILL RESULT IN MAINLY ISOLATED SHOWERS AND THUNDERSTORMS FAVORING THE WESTERN AND NORTHERN MOUNTAINS THROUGH MID WEEK...WITH TEMPERATURES GRADUALLY WARMING TOWARD NORMAL. OVER THE WEEKEND THE UPPER HIGH WILL REMAIN WELL EAST OF NM WHILE A TROUGH DEEPENS ON THE WEST COAST ALLOWING SUBTROPICAL MOISTURE TO INCREASE ACROSS WESTERN NEW MEXICO SUNDAY IN STRENGTHENING SOUTH AND SOUTHWESTERLY FLOW. IT APPEARS ANOTHER MONSOON BURST COULD DEVELOP BY LATE SUNDAY INTO MONDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 86 55 87 56 / 40 30 5 10 DULCE........................... 78 47 81 46 / 40 40 10 10 CUBA............................ 77 47 78 49 / 50 20 5 5 GALLUP.......................... 77 50 82 50 / 40 40 20 10 EL MORRO........................ 75 47 78 48 / 70 50 20 10 GRANTS.......................... 74 49 80 49 / 40 30 20 10 QUEMADO......................... 77 51 80 48 / 70 50 30 10 GLENWOOD........................ 90 61 86 59 / 40 40 20 10 CHAMA........................... 72 43 74 40 / 50 40 20 20 LOS ALAMOS...................... 75 46 79 47 / 20 10 5 5 PECOS........................... 73 43 77 44 / 60 10 5 0 CERRO/QUESTA.................... 71 42 79 43 / 30 10 10 5 RED RIVER....................... 62 46 68 48 / 40 10 10 5 ANGEL FIRE...................... 63 39 72 39 / 60 10 5 5 TAOS............................ 73 44 80 46 / 30 10 10 5 MORA............................ 67 41 75 45 / 60 10 5 5 ESPANOLA........................ 81 53 85 54 / 20 10 5 5 SANTA FE........................ 75 48 81 48 / 40 10 5 5 SANTA FE AIRPORT................ 78 51 84 51 / 30 10 5 5 ALBUQUERQUE FOOTHILLS........... 77 56 82 55 / 20 10 5 5 ALBUQUERQUE HEIGHTS............. 79 58 84 58 / 20 10 5 5 ALBUQUERQUE VALLEY.............. 80 55 86 55 / 20 10 5 5 ALBUQUERQUE WEST MESA........... 79 56 85 57 / 20 10 5 5 LOS LUNAS....................... 80 57 86 58 / 20 10 5 5 RIO RANCHO...................... 78 56 84 59 / 20 10 5 5 SOCORRO......................... 78 57 86 58 / 20 20 10 5 SANDIA PARK/CEDAR CREST......... 72 48 80 53 / 50 10 5 5 TIJERAS......................... 74 50 82 53 / 50 10 5 5 MORIARTY/ESTANCIA............... 72 50 79 52 / 70 10 5 0 CLINES CORNERS.................. 70 47 76 50 / 80 10 5 0 GRAN QUIVIRA.................... 71 51 80 52 / 60 20 5 0 CARRIZOZO....................... 79 55 82 56 / 60 30 10 10 RUIDOSO......................... 71 53 71 53 / 60 30 10 10 CAPULIN......................... 73 46 74 49 / 40 0 5 5 RATON........................... 74 45 79 46 / 40 0 10 5 SPRINGER........................ 75 47 80 48 / 50 5 5 5 LAS VEGAS....................... 71 44 75 47 / 60 5 5 0 CLAYTON......................... 74 48 78 52 / 40 0 5 5 ROY............................. 75 53 76 55 / 50 0 5 5 CONCHAS......................... 76 52 83 54 / 60 5 5 0 SANTA ROSA...................... 76 55 82 55 / 70 10 5 0 TUCUMCARI....................... 80 52 82 54 / 50 5 5 0 CLOVIS.......................... 75 51 80 54 / 50 10 5 0 PORTALES........................ 76 51 81 55 / 50 10 5 0 FORT SUMNER..................... 79 54 83 55 / 80 10 5 0 ROSWELL......................... 78 58 84 58 / 70 20 10 0 PICACHO......................... 77 54 78 56 / 60 30 10 10 ELK............................. 74 54 73 54 / 50 40 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ501>509. WIND ADVISORY UNTIL 1 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ519-520. && 52/01
Hazardous weather outlook, Aug 23, 5:49 AM MDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MDT MON AUG 23 2010 NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 549 AM MDT MON AUG 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM THE NORTHERN MOUNTAINS INTO THE NORTHEASTERN PLAINS LATE THIS AFTERNOON AND INTO THE OVERNIGHT HOURS AS AN UNSEASONABLY STRONG COLD FRONT PLUNGES THROUGH THE AREA. HEAVY RAINFALL WILL BE POSSIBLE WITH GUSTY WINDS AND PERHAPS SOME HAIL WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FOCUS FOR SHOWERS AND THUNDERSTORMS WILL BE SHIFTING FROM THE CENTRAL MOUNTAINS TUESDAY MORNING TO THE CONTINENTAL DIVIDE AND AREAS WESTWARD BY TUESDAY AFTERNOON. NUMEROUS SLOW MOVING STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL TUESDAY AND TUESDAY EVENING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/ABQ. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 6:07 PM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| Aug 23, 6:16 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 119 min |
| Aug 23, 6:25 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 95 min |
| Aug 23, 6:31 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 119 min |
| Aug 23, 6:38 PM MDT | Areal Flood Advisory | ABQ | Curry, Guadalupe, Quay, San Miguel | 82 min |
| Aug 23, 6:46 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 119 min |
| Aug 23, 7:08 PM MDT | Special Weather Statement | ABQ | Bernalillo | 22 min |
| Aug 23, 7:21 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 39 min |
| Aug 23, 7:23 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 112 min |
| Aug 23, 7:33 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Aug 23, 7:38 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 112 min |
| Aug 23, 7:50 PM MDT | Areal Flood Advisory | ABQ | Cibola | 85 min |
| Aug 23, 7:59 PM MDT | Areal Flood Advisory | ABQ | Cibola | 91 min |
| Aug 23, 8:00 PM MDT | Special Weather Statement | ABQ | Curry | 45 min |
| Aug 23, 8:04 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 86 min |
| Aug 23, 8:52 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 53 min |
| Aug 23, 10:03 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, San Miguel, Santa Fe, Torrance | 3 hr |
| Aug 23, 11:33 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 3 hr |
| Aug 24, 11:06 AM MDT | Areal Flood Advisory | ABQ | Catron | 114 min |
| Aug 24, 1:05 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 85 min |
| Aug 24, 2:43 PM MDT | Areal Flood Advisory | ABQ | Catron | 92 min |
| Aug 24, 4:18 PM MDT | Areal Flood Advisory | ABQ | Catron | 87 min |
| Aug 24, 4:56 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
Nearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.